# SDR CA130121012

- Difficulty date: January 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,611 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) CREW EXPERIENCED ELECTRICAL POWER INTERRUPTION IN CRUISE WHICH CAUSED MULTIPLE FAILURES INCLUDING THE LOSS OF 6 SCREENS, AUTO PILOT AND AUTO THROTTLE. NO DIVERSION WAS NECESSARY AS SOME SYSTEMS WERE RESTORED, FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT. NR 1 IDG REPLACED IAW AMM 24-21-51 PB401, CONF 00, APU OIL MONITOR REMOVED, SERVICEABLE.
